MathSciNet Relay Station
MathSciNet bibliographic data
MR1836915 65R20
Kauthen, J.-P. The numerical solution of integral-algebraic equations of index 1 by polynomial spline collocation methods. Math. Comp. 70 (2001), no. 236, 1503–1514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement